Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Frequent UTI, urge to urinate, burning sensation. Suggest medicine

Hi I do suffer from frequent urinary track infection.i feel like peeing all day long ,but when I do that along with last few drops of urine ,I get a severe burning sensation.i usually suffer from uti .this goes away only when I drink lots n lots of water.i stay in India.can u plz suggest me a medicine which can permanently remove this infection and doesn t let it happen again???i want to get rid of it permanently.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hello megha,
UTI are a common problem for women i all ages specially in the reproductive age.Get rid of it permanently may be virtually impossible.However,precautions to prevent it from happenning repeatedly can be taken-in the form of good personnel hygiene,clean habits,maintaining good urine output and prompt visit to the doc at earliest of symptoms.
All the best
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor